# SDR SIMA20220428002

- Difficulty date: April 28, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N231AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000554
- Aircraft time: 14,992 hours, 9,956 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: 17002056007
- Condition: Gouged
- Location: Fr43-60
- Component part number: 17002056007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LH UPPER SEAT TRACK IS GOUGED BETWEEN FRAMES 48-49.(MAJOR REPAIR)-C/A-REMOVED AND REPLACED THE LH UPPER SEAT TRACK BETWEEN FRAMES 48-49 IAW EMB 175 SRM 51-40-02, 51-40-08, 51-43-03 AND 51-21-01.
